Global Attractor for the Convective Cahn–Hilliard Equation in $H^k$

Volume 59 / 2011

Xiaopeng Zhao, Ning Duan Bulletin Polish Acad. Sci. Math. 59 (2011), 53-64 MSC: 35B41, 35K35. DOI: 10.4064/ba59-1-7


We consider the convective Cahn–Hilliard equation with periodic boundary conditions. Based on the iteration technique for regularity estimates and the classical theorem on existence of a global attractor, we prove that the convective Cahn–Hilliard equation has a global attractor in $H^k$.


  • Xiaopeng ZhaoSchool of Mathematics
    Jilin University
    Changchun, 130012, P.R. China
  • Ning DuanThe No. 2 High School of Tangshan
    Tangshan, 063000, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image